MathSciNet Relay Station
MathSciNet bibliographic data
MR1841744 (2002e:81031) 81Q10 (81Q15)
Jensen, Arne; Nenciu, Gheorghe A unified approach to resolvent expansions at thresholds. Rev. Math. Phys. 13 (2001), no. 6, 717–754.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement